Multidegrees of Tame Automorphisms in Dimension Three
Xiaosong SunPeking University, Beijing, China
Yan ChenJilin University, Changchun, China
We discuss when a sequence of positive integers can be the multidegree of some tame automorphism in dimension three, and we also relate these investigations to the problem of whether there exists a tame automorphism admitting a reduction of type II or type III.
Cite this article
Xiaosong Sun, Yan Chen, Multidegrees of Tame Automorphisms in Dimension Three. Publ. Res. Inst. Math. Sci. 48 (2012), no. 1, pp. 129–137DOI 10.2977/PRIMS/64